Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Painful external hemorrhoid, increasing, bleeding black spot. Used Proctosol cream, witch hazel. No relief. Treatment?

I have an external hemorrhoid that is very painful. It s been there for 5 days now. I ve been using Proctosol cream and witch hazel, neither of which have had any effect. It had a black spot that kept getting bigger and is now bleeding . It has been bleeding for 2 days and the pain and swelling have not diminished. Should I see a doctor, or will it go away with meds since it is now bleeding?
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Are you sure that you are suffering from piles or something else? In this area a patient may have anal fissure and abscess and treatment of anal fissure and abscess is different from hemorrhoids.
Do you have any fever episodes?
There are multiple medicines are available for piles but clinically few patients are treated by these oral medications.
You should also consult with surgeon for faster recovery if any surgery improves your problem.
Although treatment of 14 days with medicines are required for there effect. You should also go for hot sitz bath.
Take care,
Dr. Mayank Bhargava
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor